# SDR ALG2001F00009

- Difficulty date: June 23, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N164AG
- Make and model: Skrsky S76A
- Aircraft serial: 760290
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Part number: 7615003100053
- Part serial: A08602431
- Condition: Separated
- Location: Main Rotor Blade
- Part time: 3,018 hours
- Component: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN A PIECE OF SKIN WAS FOUND MISSING.  LOWER SURFACE SKIN PEELED AND TORN AWAY APPROXIMATELY 7.5 INCHES X 5.0 INCHES AT APPROXIMATELY R. STA 218.5 R.STA. 226.0.
